CaltechAUTHORS
  A Caltech Library Service

Average values of modular L-series via the relative trace formula

Ramakrishnan, Dinakar and Rogawski, Jonathan (2005) Average values of modular L-series via the relative trace formula. Pure and Applied Mathematics Quarterly, 1 (4). pp. 701-735. ISSN 1558-8602. http://resolver.caltech.edu/CaltechAUTHORS:20110829-082741960

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110829-082741960

Abstract

N/A


Item Type:Article
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/math/0510113arXivUNSPECIFIED
Additional Information:© 2005 International Press. Received August 17, 2005.
Record Number:CaltechAUTHORS:20110829-082741960
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20110829-082741960
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:25136
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:07 Sep 2011 16:12
Last Modified:07 Sep 2011 16:12

Repository Staff Only: item control page